# SDR SWIA202158288

- Difficulty date: April 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRG 20R BTWN FS280 AND FS310.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED NEW STGR 20R BETWEEN FS 280.00 - FS 310.00 REF RJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH 670-31630 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337, SEE CONTINUE CARD FOR MORE DETAILS.
